Semiparametric Methods in the Proportional Odds Model for Ordinal Response Data with Missing Covariates
Article first published online: 29 OCT 2010
© 2010, The International Biometric Society
Volume 67, Issue 3, pages 788–798, September 2011
How to Cite
Lee, S.-M., Gee, M.-J. and Hsieh, S.-H. (2011), Semiparametric Methods in the Proportional Odds Model for Ordinal Response Data with Missing Covariates. Biometrics, 67: 788–798. doi: 10.1111/j.1541-0420.2010.01499.x
- Issue published online: 14 SEP 2011
- Article first published online: 29 OCT 2010
- Received July 2009. Revised July 2010. Accepted July 2010.
Options for accessing this content:
- If you would like institutional access to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!